# SDR CALA2025081807897

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 75,862 hours, 28,270 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Condition: No Discrepancy
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOW PRESSURE LIGHT FOR THE FUEL PUMP LIGHT ON CENTER TANK, LEFT PUMP CREW DEBRIEF, 2 ATTEMPTS ON L CENTR PUMP NO GOOD. ACCOMPLISHED FIM 28-22 TASK 801 INITIAL EVALUATION. FOUND GFI R54 NORMAL, LEFT CENTER TANK BOOST PUMP C/B NORMAL. UNABLE TO DUPLICATE FAULT.  BOTH LEFT AND RIGHT FUEL BOOST PUMPS PLACED ON MEL 2802E
